# SDR SWAA2016020148531

- Difficulty date: January 25, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 49,229 hours, 28,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME CRACKED AT BS 727, WL 200.  REPAIRED FRAME IAW EA.
